Saying no to candy is tough. It is nearly impossible for a child to say “no” to colorful candies that look fun and promising. Due to this, children may become victims of rainbow fentanyl pills, a lethal opioid that is widely available. The consumption of this drug might be difficult to trace and stop, as children who consume it think they are consuming candies. The history of fentanyl drugs leading to several deaths creates waves of fear.
The colorful pills are a threat, as these can get addictive, and even an extra grain of the drug can lead to death. Such facts place a significant responsibility on the parents’ shoulders to educate their children about the circulation of drugs around.
- As it is the time around Halloween, there is a high possibility of children consuming candies from people they do not know.
- The deadly pills found in large Lego boxes resemble the usual colorful candies that children consume, which might give rise to suspicions.
- The availability and accessibility of these pills are difficult to predict.
- It is fatal and addictive.
- The drug is available in several shapes and sizes. Hence, it is difficult to rule it out by appearance.
- According to the United States Drug Enforcement Administration:
- Fentanyl is nearly 50 times more potent than heroin, which makes it clear that this substance is hazardous.
- Almost 2 milligrams of fentanyl drug is fatal.
- The concentration of fentanyl can be determined only through laboratory testing.
- The leading cause of death for Americans between the ages of 18 and 45 is drug poisoning.
Side effects of fentanyl
Opioids like fentanyl can aid with pain management. As it will calm the neurological system that transmits pain, it is a significant ingredient in painkillers and anesthetics. Fentanyl has several side effects that might be fatal if excessively used. Without the addition of other components, it can be harmful when ingested in larger doses. Some of the moderate side effects of using fentanyl medicines include blurred vision, disorientation, coughing, a rapid heartbeat, a feeling of being cold, headaches, anxiousness, restlessness, sweating, and tightness in the chest.
- Instruct children not to accept any candies or edibles from strangers or even from people they know.
- The distribution of these substances around the States is to inculcate addiction among the younger generation. Educate children about the potential dangers and ways to keep them away from these drugs in any form.
- Instruct children to report anything suspicious anywhere to a trusted adult—it could be to a trusted teacher, parents, or grandparents.
- Monitor what the child consumes, including keeping track of what the child eats behind your back (in school or elsewhere).
It might be challenging for parents to deal with the proliferation of medicines that appear to be candy. Additionally, monitoring can be challenging because the youngster may not be familiar with medications or their effects. In the long run, the desired effect of drugs- intoxication addiction to use them- is the intention of the drug’s circulation. This Halloween season, keep a close check on the candies to which the child gets access.